# SDR 2008UALA06033

- Difficulty date: October 8, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 36,130 hours, 10,165 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EDP HYD OVERHEAT LIGHT ILLUM EICAS MSG (L, R) PRIM HYD OVERHEAT DISPLAYED.  PUMP WAS DEACTIVATED.  POS 1 (01=L,02=R).  SAMC TEXT:  AFTER EDP SECURED SEVERAL MINUTES LATER LT QTY DROPPED TO ZERO AND EMDP WAS TURNED OFF.  REPLACED LT ENG HYD PUMP AND CASE DRAIN FILTER.  GROUND RUN ENGINE, LEAK CHECK GOOD.
